×

Found 19 Documents (Results 1–19)

100
MathJax

Quasi-classical approximation for magnetic monopoles. (English. Russian original) Zbl 1460.78007

Russ. Math. Surv. 75, No. 6, 1067-1088 (2020); translation from Usp. Mat. Nauk 75, No. 6, 85-106 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On everywhere differentiable semi-classical approximations to generalized spherical harmonics. (Russian, English) Zbl 1089.33007

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 2, 318-328 (2004); translation in Comput. Math. Math. Phys. 44, No. 2, 298-308 (2004).
MSC:  33C55 41A10 42A10
PDF BibTeX XML Cite

Relativistic Coulomb problem in two dimensional space. (Ukrainian) Zbl 1097.81515

Ukrainian mathematical congress–2001, Kiev, Ukraine, August 21–23, 2001. Proceedings. Section 5. Mathematical physics. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2733-7). 73-89 (2002).
MSC:  81Q20 81V45 81Q05
PDF BibTeX XML Cite

WKB method for the Dirac equation with the central-symmetrical potential and its application to the theory of two dimensional supercritical atoms. (English) Zbl 1040.81023

Nikitin, A. G. (ed.) et al., Proceedings of the fourth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, July 9–15, 2001. Part 2. Dedicated to the 200th anniversary of M. Ostrohrads’kyi. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-2486-9). Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 43(2), 676-682 (2002).
MSC:  81Q20 81V45 81Q05
PDF BibTeX XML Cite

Quantum hydrodynamics of particle systems with Coulomb interaction and quantum Bohm potential. (English. Russian original) Zbl 0961.76100

Theor. Math. Phys. 118, No. 2, 227-240 (1999); translation from Teor. Mat. Fiz. 118, No. 2, 287-304 (1999).
MSC:  76Y05 82B10 81Q20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software